Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 107, NWS Charleston, SC

June 18, 2007Long County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 18, 2007, 7:50 PM EDT for Long County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2007, 7:50 PM EDT (23:50 UTC)
Expired
Jun 18, 2007, 8:15 PM EDT
In force
25 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Long County, GA

The radar

The Charleston,SC radar (KCLX), 108 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 182351
SVRCHS
GAC183-190015-
/O.NEW.KCHS.SV.W.0107.070618T2350Z-070619T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
750 PM EDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LONG COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 815 PM EDT

* AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  NORTH CENTRAL LONG COUNTY...OR ABOUT 14 MILES NORTHWEST OF
  HINESVILLE...MOVING NORTHWEST AT 15 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...RURAL    
  AREAS OF NORTHWEST LONG COUNTY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3193 8189 3197 8188 3198 8187 3198 8185
      3199 8185 3200 8184 3196 8176 3187 8176

$$
1 follow-up statement
000 
WWUS52 KCHS 190015
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
814 PM EDT MON JUN 18 2007

GAC183-190024-
/O.EXP.KCHS.SV.W.0107.000000T0000Z-070619T0015Z/
LONG GA-
814 PM EDT MON JUN 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR LONG COUNTY WILL EXPIRE AT 815
PM EDT...

AT 812 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED 
THE WARNING HAD WEAKENED BELOW SEVERE THRESHOLDS...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. THIS STORM WILL 
CONTINUE TO PRODUCE SMALL HAIL...GUSTY WINDS AND FREQUENT LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3193 8189 3197 8188 3198 8187 3198 8185
      3199 8185 3200 8184 3196 8176 3187 8176

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:50 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 18, 7:50 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
750 PM EDT MON JUN 18 2007

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE OVER THE AREA WILL BEGIN TO WEAKEN ON TUE
AS A COLD FRONT APPROACHES FROM THE W. THE FRONT SHOULD SHIFT
OFFSHORE WED NIGHT AND THU BEFORE STALLING. AN AREA OF LOW
PRESSURE MAY FORM ALONG THE FRONT THU AND FRI.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
LOW LEVEL THETA-E AXIS EXTENDING FROM N OF ATLANTA TO AROUND
CHARLESTON HAS BEEN A FOCUS FOR ISOLATED BUT STRONG CONVECTION
OVER THE MIDLANDS E TO THE I-95 CORRIDOR. PULSING...BUT STILL
STRONG/SVR ISOLATED TSTMS LINGERING IN SE GEORGIA. GIVEN THE AIR
MASS...ISOLATED STORMS COULD LINGER TONIGHT...SIMILAR TO LAST
NIGHT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
MEAN RIDGING CONTINUES TO BREAK DOWN TUE ALLOWING RAIN CHANCES TO
INCREASE. WITH THE SEA BREEZE BEING THE MAIN TRIGGER...WILL
CONTINUE WITH THE HIGHEST POPS /30S-40S/ INLAND WITH 20S ALONG THE
COAST. HIGHS WILL BE KEPT LOWER THAN TDA DUE TO THE INCREASED
CLOUD COVER...BUT SHOULD REACH THE LOWER 90S AWAY FROM THE COAST.

SHOWERS AND TSTMS SHOULD CONTINUE INTO TUE NIGHT HOWEVER COVERAGE
SHOULD LESSEN WITH THE LOSS OF DAYTIME HEATING.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WEDNESDAY NIGHT APPEARS TO BE INTERESTING IN THAT WE MAY SEE SOME
STRONGER PULSE TYPE CONVECTION.  ALTHOUGH NOT A WIDESPREAD
EVENT...ENSEMBLES PROG A LOW OFF THE FLORIDA COAST WHICH SHOULD
ALLOW AN EASTERLY FLOW SETUP OVER THE CWA. ALTHOUGH KINEMATICS
APPEAR TO BE RATHER WEAK AT THIS TIME...SUFFICIENT MOISTURE ALONG A
FRONTAL BOUNDARY ENTERING CWA SHOULD ALLOW FOR ISOLATED
THUNDERSTORMS TO DEVELOP WHILE INTERSECTING WITH A SEA BREEZE IN THE
EVENING HOURS. THE GREATEST THREAT OF WX SHOULD BE IN OUR GA
COUNTIES WHERE SFC BASED CAPE BETWEEN 1500-2000 J/KG IS EXPECTED. A
PEAK IN ENHANCED WEATHER WOULD BE AT THE INTERSECTION OF THE FRONTAL
BOUNDARY AND LOCAL SEA BREEZE WHERE POOLING OF MOISTURE AND
SUFFICIENT UPLIFT WOULD ALLOW FOR SHORT LIVED THUNDERSTORMS CAPABLE
OF PRODUCING MINIMUM THRESHOLD SVR WEATHER...PRIMARILY HAIL...HEAVY
RAINFALL...AND WIND IN THE FORM OF WET MICROBURSTS.

THURSDAY THROUGH SUNDAY...
LOW CENTER OVER FLORIDA WILL BEGIN TO WEAKEN. SEVERAL H5 SHORTWAVE
PULSES ARE EXPECTED TO SWING AROUND A RIDGE AND PROVIDE SOME UPLIFT
AS A WEAK SOUTHEAST FLOW WILL CONTINUE BRINGING MOISTURE ONSHORE AND
A CHANCE OF ISOLATED SHOWERS AND THUNDERSTORMS UNTIL LATE SUNDAY
WHEN RIDGING FROM THE ATLANTIC TAKES OVER. THIS RIDGING WILL LEAD TO
DRYER CONDITIONS. SUNDAY EVENING APPEARS TO BE THE BEST CHANCE OF
RAIN AS THE STRONGEST H5 SHORTWAVE AND WEAK SFC TROUGHING FROM THE
NORTH IS PROGGED THROUGH THE CWA. SUFFICIENT MOISTURE CONDITIONS
WILL ONCE AGAIN SUPPORT SHOWERS AND ISOLATED THUNDERSTORMS ALONG A
SEABREEZE.

MONDAY...
MON WILL BE MUCH LIKE THE THURSDAY THROUGH SUNDAY PERIOD EXCEPT
UPPER LVL FORCING WILL BE LACKING. RIDGING FROM ATLANTIC ALSO
APPEARS TO DOMINANT. A GENERAL SOUTHWEST FLOW HOWEVER...SHOULD ALLOW
FOR ENOUGH MOISTURE TO HAVE TYPICAL SUMMER TIME CONVECTION ALONG A
SEA BREEZE. WIDESPREAD CONVECTION IS NOT ANTICIPATED.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS EXPECTED TO CONTINUE THROUGH THE TAF CYCLE. TSTMS
CHCS MAY BE ON THE INCREASE LATE TUE...LATER SHIFTS MAY NEED AN
INCLUSION OF CB AS CONVECTIVE EVOLUTION BECOMES CLEARER.

EXTENDED AVIATION OUTLOOK...ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY RESULTING IN
MVFR/IFR CEILINGS AND/OR VISIBILITIES AT TIMES. OUTSIDE OF
THIS...VFR CONDITIONS ARE EXPECTED TO PREVAIL AT BOTH TERMINALS.

&&

.MARINE...
HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL CONTINUE ITS
INFLUENCE ON THE REGION THROUGH TUESDAY NIGHT. TYPICAL DIURNAL
TRENDS WILL DICTATE WIND DIRECTION...WITH SOUTHWEST WINDS SHIFTING
SOUTH EACH AFTERNOON AND EVENING. WIND SPEEDS WILL TYPICALLY PEAK
IN THE LATE AFTERNOON/EARLY EVENING TIME FRAME...REACHING UP
AROUND 15 KT...AND PERHAPS A BIT HIGHER NEARSHORE AND IN THE
CHARLESTON HARBOR DUE TO THE INFLUENCE OF THE SEA BREEZE. SEAS
WILL GENERALLY RANGE FROM 2 TO 4 FT.

CONDITIONS WILL REMAIN PRETTY QUIET OVER THE MARINE WATERS IN THE
EXTENDED. QUESTIONS REMAIN ON WHETHER GFS HAS A GOOD HANDLE ON A
SECOND LOW FORMING OVER OUR COASTAL WATERS. AT THIS TIME HAVE OPTED
TO GO WITH A WEAKER TREND. WEAK SOUTH/SOUTHEAST WINDS ARE EXPECTED
FROM WED THROUGH FRIDAY EVENING AND WAVES WILL REMAIN BETWEEN 2-4
FEET IN GENERAL. WITH A CONTINUED SOUTHEAST TREND OVER THE NEXT
SEVERAL DAYS...HIGHER WAVE HEIGHTS AROUND 5 FEET CAN BE EXPECTED
OVER THE WEEKEND INTO MID NEXT WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 18, 4:45 AM EDT, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
445 AM EDT MON JUN 18 2007

AMZ330-350-352-354-370-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-191000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SOUTH SANTEE RIVER SC TO SAVANNAH GA EXTENDING FROM
20 NM TO 40 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
445 AM EDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 18, 5:44 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
544 PM EDT MON JUN 18 2007

GAZ116-138-182230-
INLAND BRYAN-INLAND LIBERTY-
544 PM EDT MON JUN 18 2007

...STRONG THUNDERSTORMS WILL IMPACT BRYAN COUNTY AND LIBERTY COUNTY
THROUGH 630 PM EDT...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS
OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR LIMERICK...OR ABOUT 7
MILES SOUTHWEST OF RICHMOND HILL. THIS STORM WAS NEARLY STATIONARY.

AREAS IN AND AROUND BELFAST...MIDWAY...FLEMING...AND RICHMOND HILL
WILL BE IMPACTED THROUGH 630 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 18, 6:53 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
653 PM EDT MON JUN 18 2007

SCZ043-182345-
INLAND COLLETON-
653 PM EDT MON JUN 18 2007

...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 745 PM
EDT...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS
OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR CALDWELL....MOVING
SOUTHEAST AT 5 MPH.

AREAS IN AND AROUND ASHTON...COLLETON...ISLANDTON...PADGETTS...RUFFIN
AND WILLIAMS WILL BE IMPACTED THROUGH 745 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 18, 7:01 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
701 PM EDT MON JUN 18 2007

GAZ137-138-182330-
INLAND LIBERTY-LONG-
701 PM EDT MON JUN 18 2007

...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY AND LIBERTY COUNTY
THROUGH 730 PM EDT...

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR ELIM...OR ABOUT 6
MILES SOUTHWEST OF HINESVILLE. THIS STORM WAS NEARLY STATIONARY.

AREAS IN AND AROUND ALLENHURST...FLEMINGTON...FORT STEWART...GUM
BRANCH...HINESVILLE...MCINTOSH AND WALTHOURVILLE WILL BE IMPACTED
THROUGH 730 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 18, 7:26 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
726 PM EDT MON JUN 18 2007

GAZ137-138-190015-
INLAND LIBERTY-LONG-
726 PM EDT MON JUN 18 2007

...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY AND LIBERTY COUNTY
THROUGH 815 PM EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR GUM BRANCH...OR
ABOUT 7 MILES WEST OF HINESVILLE...MOVING NORTH AT 10 MPH.

AREAS IN AND AROUND GUM BRANCH...HINESVILLE AND CREEK ISLAND WILL BE
IMPACTED THROUGH 815 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:36 PM EDTSevere Thunderstorm WarningCHSLiberty24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.